# SDR USAA2014122300003

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 41,807 hours, 24,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151VG AT FRAME 53 BETWEEN STRINGER 35L TO 35R, Z-150.  REPLACED AFT CARGO FLOOR PANEL 151VG IAW AMM 53-42-14 PB 401.
